U.S. doctors online nowAsk doctors free
ZA
A 43-year-old female asked:

Good day my cardiologist has prescribed bilocor 5mg for fast heartbeat- i take half a tab in the morning and half at night. its been about 10 days. however today im experiencing extreme dizziness. do i stop the bilocor?

1 doctor answer2 doctors weighed in
Dr. Jaiprakash Thakor Jairam
A Verified Doctoranswered
A US doctor answeredLearn more
Contact presciber: Bilocor belongs to a group of drugs called B-blockers.Amongst its action is lowering of blood pressure,lowering of heart rate as well as decreasing the force of contraction of the heart.Your dizziness could be due your blood pressure having dropped too much,or postural hypotension or could a random event.As regards stopping the drug,you would be best served by contacting your prescriber. Good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 18, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.